EconPapers    
Economics at your fingertips  
 

Some New Hermite–Hadamard–Type Inequalities Using the Erdélyi–Kober Fractional Integral Operator for Mappings Defined on Harmonic Sets With Applications to Error Estimates of Numerical Integration Formulas

Yahya Almalki, Waqar Afzal, Najla M. Aloraini, Ahmad Albaity and Joshua Kiddy K. Asamoah

Journal of Mathematics, 2026, vol. 2026, 1-32

Abstract: In this work, we establish several new variants of the Hermite–Hadamard integral inequality, together with various product-type extensions, by employing the Erdélyi–Kober fractional integral operator for mappings defined on harmonic sets. To demonstrate the validity and effectiveness of the obtained results, we present nontrivial numerical examples supported by graphical illustrations and tabulated comparisons for different choices of the fractional parameters. Furthermore, as an application of our main results, we derive explicit error estimates for the trapezoidal rule on harmonic intervals.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/6564741.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/6564741.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:6564741

DOI: 10.1155/jom/6564741

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-19
Handle: RePEc:hin:jjmath:6564741